# SDR USAA2008121792262

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 56,200 hours, 38,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK IN FORWARD PRESSURE BULKHEAD AT BS 178, WL 234, LBL 9.  REPAIRED FORWARD PRESSURE BULKHEAD AT BS 178, WL 234, LBL 9 IAW SRM 53-10-08 & EO 5300153.
